상세검색
최근 검색어 전체 삭제
다국어입력
즐겨찾기0
Clinical Psychopharmacology and Neuroscience Vol.21 No.2.jpg
SCOPUS 학술저널

A Case Report of Sinus Bradycardia after the Addition of Lurasidone in a Patient with Bipolar Disorder

To date, tachycardia and orthostatic hypotension have been reported as one of the negative cardiovascular complications of antipsychotics. The aim of this study was to report a case of sinus bradycardia caused by the addition of lurasidone. The patient, a 46-year-old bipolar disorder female, was admitted to the Affiliated Brain Hospital of Guangzhou Medical University with 28 years of alternating euphoric and dysphoria. On the basis of lithium carbonate 1,200 mg/day and sodium valproate 1,500 mg/day, the patient was given lurasidone 80 mg/day. After 5 days of medication, her heart rate (HR) became 48 beats per minute (beats/min). As a result, lurasidone treatment was held. On 5th day after discontinuing lurasidone, the HR reached 80 beats/min. This case report notifies that although the cardiovascular effects of lurasidone are not significant, it is also important to monitor HR status after the first administration of lurasidone.

INTRODUCTION

CASE

DISCUSSION

REFERENCES

로딩중